# SDR 07FDEA03307

- Difficulty date: September 2, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 84,198 hours, 23,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929149
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREA AT F/S 1039-1059 LBL 107.  REMOVED DAMAGED SEAT TRACK AND FABRICATED AND INSTALL NEW SEAT TRACK AND HAT SPLICES.
